# SDR AALA20170315002

- Difficulty date: March 15, 2017
- Submitted: March 17, 2017
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 52,427 hours, 8,513 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Part serial: 8648
- Condition: No Test
- Location: Emergency Lights
- Part time: 52,427 hours, 8,513 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TEST, LEFT AFT GROUND SCAN EMERGENCY LIGHT CHARGER FAILED.  REPLACED EMERGENCY LIGHT POWER SUPPLY MODULE (M00738) IAW AMM 33-51-00 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
